# SDR SIMA20150725002

- Difficulty date: July 25, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 38,444 hours, 35,605 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 14529426001
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FORWARD YOLK CRACKED, LOWER FORWARD CORNER.  REMOVED & INSTALLED SERVICEABLE YOKE IAW EO EM-54MR-386.
